). Anybody any advice?
My doc recommended I start taking Spatone. I've taken it now for four days (in orange juice) and it appears to be making my morning sickness come back - was puking this morning for first time in about 4 weeks. So fed up ... think it's possibly worth putting up with exhaustion than getting the ms back. Anybody else sick from Spatone? The doc said my next option was Galfer but I took this before and was so constipated (TMI
Iron supplements are hard to take at the best of times, TBH, as someone who has had deficiency for years, spatone is probably one of the easier ones to take, there is also floradix too, you could try that one. When are you taking the spatone (time of day)?
I think it could be the oj making you sick, the spatone itself is essentially only water from an iron rich supply. I find I crave oj but it makes me feel very nauseous due to the high acid level. It's usually recommended that you take it with oj so that the vitamin c aids the iron absorption but maybe you'd be better off mixing it with water and then soon after eating or drinking something else high in iron, like a portion of strawberries or something like a green salad or some form of meat with a high iron content and seeing how that goes? I know what you mean about the galfer all right. Floradix is quite strong tasting and my stomach could never handle it morning sickness wise but you might be different. Good luck!
Thanks for the replies girls. Mrs gk, I've been taking it in the evening because I know OJ in the morning makes me sick. Which is your point bride, maybe it is just the OJ making me sick. I crave it too but have been keeping away from it because it makes me sick. I'll try it in water the next time followed by strawberries... great idea... and hopefully that'll sort me. Thanks again.
I'm taking ferrograd C and find it great - no nausea or constipation. The pharmacist said that mixing iron and vit C makes it easier to digest (or something). Might be worth asking your doctor if this would be suitable for you if the OJ is setting you off.
Hi i take Spatone and find it much easier to take with Blackcurrant juice. Maybe the OJ is making you sick.